CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zielonka-M-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008
Number of items: 1.

2008

Zielonka, M. G. and Ortiz, M. and Marsden, J. E. (2008) Variational r-adaption in elastodynamics. International Journal for Numerical Methods in Engineering, 74 (7). pp. 1162-1197. ISSN 0029-5981. http://resolver.caltech.edu/CaltechAUTHORS:20100917-153815166

This list was generated on Fri Apr 26 02:16:45 2019 PDT.